Your Health. Your Family. Your Choice.
Administered by: Other Purchased by: Other
Life Threatening? No
Write-up: Information has been received from a physician''s assistant, via a company representative, concerning an 18 year old female patient, the daughter of one of her patients, who on an unspecified date was vaccinated with the first dose of Gardasil (lot # not reported). The PA stated the patient had been a normal 18 year old, who immediately after the vaccination, "started acting very strange, almost like she was on drugs, depressed." She added the patient "started to have mental illness, drug-like symptoms." The patient was taken to a specialist, who told her she had abnormally high levels of aluminum in her body as a result of receiving the Gardasil. The specialist felt that the symptoms were caused by the aluminum. At the time of this report, the outcome of the events was not specified. Additional information has been requested.
Copyright © 2020 National Vaccine Information Center. All rights reserved.
21525 Ridgetop Circle, Suite 100, Sterling, VA 20166